# SDR CALA2023090502716

- Difficulty date: August 27, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 121,571 hours, 18,821 cycles
- Engine: Pwa PW4060
- Engine time: 107,774 hours, 17,446 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON REACHING TO EPR LOUD BANG WITH SWERVE RIGHT . REJECTED T/O . NO FIRE. R REV ISLN VAL EICAS ENG2 SN. 724371 (TSI= 16306) SURGED AT T/OFF POWER, CHEK INLET, LOST N1, OIL PRESSURE IN RED 60 TO 70PSI PER FLIGHT CREW EXHAUST, TAIL PIPE FOR METAL, CHECK ALL CHIP DETECTORS. REF FIM 71-05 FAULT TREE 803 FOR FAULT ISOLATION AND T/SHOOTING. REPORT FINDINGS TO TOMC ENGINE CONTROLLER.WHQLM-EMC ARSHAD. 27AUG23. CAPT. U160941, CALLED TO SAY THAT IT WAS LOW SPEED 40-50 KNOTS ABORTED T/OFF, THRUST REVERSER AND RTO BRAKES WERE NOT USED. WHQLM-EMC ARSHAD. 28AUG23. REF EGC LOG PAGE 5587893 MOTOR IS SIEZE AND NEEDED TO BE RELACED. REF TASK CARD 76-7200-9-0001 FOR #2 ENGINE CHANGE SIGN OFFS. AMM72- 00-00-206-001-N01 5TH, 6TH, & 10TH STAGES OF THE HPC. 1ST & 2ND HPT BLADES. 1ST STG OUTER AIR SEAL DUCT SEGMENTS. LPT TRANSITION DUCT. 2ND STG OUTER AIR SEAL DUCT SEGMENTS. 3RD STG LPT BLADES. FOUND HEAVY DAMAGE AT EVERY STAGE, BLADES MISSING AND AP10 HOLE BLOCKED FROM DAMGE COULD NOT GET SCOPE IN. COLUD NOT TURN ENGINE FROM DRIVE PAD, LOCKED UP. CARRIED BY ELB LOG PAGE TRANSFERRED OF WING WITH ESN 724371. PARTS USED:  1916017,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1916017  SN OFF 4371 ENGINE, (PW4060  OFF 76-7200-9-0001 4371 ON 76-7200-9-0001 7686.
